MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; INTERMITTENT CATHETER
Catalog Number 010116
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the issue started with shipping a different catheter.The catheter color was different and made a little different.They started noticing irritation and some blood at times.They noticed the lighter colored ones caused the problem and it had a little larger hole.The hole was closer to the bend than to the darker colored ones.The patient uses 5 or 6 catheters a day, so they are aware of when there are changes.They noticed that the ones causing the problem were made in malaysia and the other was united states made but packaged in mexico.They would like to speak to someone about this issue and how best to solve it.Per customer via phone on 03jan2025, it was reported that the eyelet on the catheters manufactured in malaysia were larger and caused a little irritation.No medical intervention was reported.Per customer follow up on 04jan2025.Customer identified lot nghz2011, which were manufactured in malaysia, as the problematic lot that had a large eyelet and caused irritation.Customer also identified lot nght2414 as the product that was packaged in mexico, and in comparison, there were no issues.Customer requested that they only sent catheters that are united states product going forward.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received (2) photo samples.All photo samples showcase the case of bardem urological catheter.Visual evaluation of the returned sample noted two unopened (with original packaging), urological catheter.Visual inspection of the sample noted that one was made in malaysia and as they are different lot numbers which this can contribute to color difference.This met specification.No root cause could be found because the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21092198
Report Number1018233-2025-00023
Device Sequence Number15612544
Product Code KOD
UDI-Device Identifier00801741029875
UDI-Public(01)00801741029875(11)240115(17)280531(10)NGHZ2011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010116
Device Lot NumberNGHZ2011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale